# SDR UPS07549703

- Difficulty date: April 27, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AT APPROX 0100Z CLIMBING OUT OF ABOUT FL340 TO A FILED ALTITUDE OF FL390, THE F/O WAS FLYING & THE AUTOPILOT ENGAGED.  CABIN ALTITUDE ALERT ILLUM, ALONG W/AUDIO WARNING.  ATC WAS ADVISED THAT THERE WAS A PRESSURIZATION PROBLEM & WOULD HAVE TO DESCEND.  PERFORMED ECS BITE PER 36-11-00-5.  RAN ENGINES (CREW) BLEEDS OPERATE NORMAL PER AMM 36-11-00-5.  GROUND OPS CHECK OK.  PERFORMED PRESSURIZATION CONTROL BITE TEST PER AMM 21-31-00-5.  GROUND OPS CHECKS OK.
